# SDR AWXA200401244

- Difficulty date: November 3, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Slat Assy
- Component: Slat Assy
- Component part number: 65C2660399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK, AN AREA OF DISBOND WAS FOUND ON LT WING NR 3 SLAT INBOARD TRAILING EDGE TIP BETWEEN SLAT STA 12.25 AND 15.25 LT.  MAINTENANCE REMOVED DISBONED NR 3 SLAT SKIN; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, FIG. 30.
